# SDR AALA201707269027

- Difficulty date: July 23, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 16,674 hours, 6,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT ROW 8 LEFT. REPLACED EMERGENCY LIGHT ASSEMBLEY IAW AMM 33-51-18.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
